# SDR QXEA2022030700106

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 10,557 hours, 6,618 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED R1 FORWARD GALLEY DOOR WILL NOT ARM. MFD INDICATION SHOWS R1 DOOR RED WITH R1 DOOR CLOSED AND LEVERS ARMED. REMOVED FROM SERVICE. OPERATED R1 DOOR ARMING AND VENT LEVER. FOUND ARM/DISARM LEVER OPERATING NORMALLY BUT VENT LEVEL NOT MAKING FULL DOWNWARD TRAVEL. FOUND RETAINING RING AND WASHER MISSING FROM VISUAL INDICATOR AND LOCK BELLCRANK OUT OF POSITION. RESEATED BELLCRANK AS REQUIRED BUT UNABLE TO RESECURE DUE TO MISSING HARDWARE.  VERIFIED DOOR FUNCTIONS NORMALLY AT THIS TIME. FERRIED FOR FURTHER REPAIRS.
